Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 322, NWS Atlanta, GA

September 26, 2018Hancock County, Warren County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 26, 2018, 7:52 PM EDT for Hancock County, Warren County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2018, 7:52 PM EDT (23:52 UTC)
Expired
Sep 26, 2018, 8:30 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 8:00 PM EDTTSTM WND DMG1 Wnw Sparta, GATREE DOWN ON GILBERT CIR, NORTH OF SPARTA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 903 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
903 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

927 
WUUS52 KFFC 262352
SVRFFC
GAC141-301-270030-
/O.NEW.KFFC.SV.W.0322.180926T2352Z-180927T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
752 PM EDT WED SEP 26 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Warren County in east central Georgia...
  Northeastern Hancock County in east central Georgia...

* Until 830 PM EDT.

* At 752 PM EDT, a severe thunderstorm was located near Sparta,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sparta, Shoals, Mayfield, Jewell, Culverton and Powelton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3325 8275 3320 8306 3330 8312 3345 8283
      3340 8268
TIME...MOT...LOC 2352Z 241DEG 22KT 3326 8303 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
314 
WWUS52 KFFC 270023
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
823 PM EDT WED SEP 26 2018

GAC141-301-270030-
/O.CON.KFFC.SV.W.0322.000000T0000Z-180927T0030Z/
Warren GA-Hancock GA-
823 PM EDT WED SEP 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHWESTERN WARREN AND NORTHEASTERN HANCOCK COUNTIES...

At 823 PM EDT, a severe thunderstorm was located over Mayfield, or 10
miles northeast of Sparta, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Jewell, Shoals and Mayfield. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3323 8285 3339 8290 3345 8283 3340 8268
      3325 8275
TIME...MOT...LOC 0023Z 241DEG 22KT 3335 8283 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 3:01 PM EDT, 4 hours 51 minutes earlier.

Area forecast discussion, Sep 26, 3:01 PM EDT, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Wed Sep 26 2018

.SHORT TERM /Tonight through Thursday Night/...

The short term period continues with wet weather in place and
increased chances for precipitation ahead of the approaching cold
front. For the rest of this afternoon and evening, showers and
thunderstorms are likely especially across northern and northwestern
Georgia as the front starts to move into the area. Showers and
thunderstorms will likely continue into the overnight, especially
across northern and northwestern Georgia where high pops remain
overnight.

For Thursday, the front will continue to push into the area,
enhancing chances for showers and thunderstorms. As such, in the
vicinity of the front likely to categorical pops have been included.
SPC also has a marginal risk of thunderstorms across portions of
eastern GA out ahead of the front for Thursday. The main hazard will
be gusty winds within any thunderstorms.

QPF through Thursday evening is still around 2 to 3 inches across
northwestern and northern Georgia, with locally higher amounts
possible. Still watching these amounts as many of these areas have
already received ample precipitation over the last few days. A Flash
Flood Watch is in effect through Thursday evening. For more
information see the Hydrology section below.

High temperatures this afternoon are generally in the high 70s and
mid 80s across northern Georgia with low 90s further south. For
Thursday, temperatures are fairly similar with upper 70s and low 80s
across the north due to added cloud cover and precipitation and
upper 80s to low 90s further south. Overnight lows tonight are in
the 60s in the north with low 70s further south.

Reaves

Hydrology...

A Flash Flood Watch is in place for far northwest Georgia for today
and Thursday. Additional counties have been added to the Flash Flood
Watch with the recent update. Rainfall amounts are still expected to
be in the 2 to 3 inch range, with locally higher amounts possible.
Over the past few days, areas of north and northwest Georgia have
received 4 to 5+ inches of rain. As such, flash flooding could
result from the additional rainfall combined with antecedent
conditions of already saturated soils. WPC has a Slight Risk of
enhanced rainfall for today in the northwestern corner with a
Marginal Risk of excessive rainfall across the rest of north
Georgia. For Thursday, there is a Marginal Risk of enhanced rainfall
across mainly far northern Georgia.

Reaves

.LONG TERM /Friday through Wednesday/...

Not much change to the long term. A frontal boundary persists
vicinity of the northwest corner of GA through the end of the
week and models in good agreement. After that...GFS and ECMWF
still having differences for late weekend into the middle of next
week. GFS still wants to push drier air into the state while the
ECMWF tries to keep us in a moist airmass...while both keep us
under the ridge aloft. For consistency we have left low pops in
across much of the area for the weekend and beyond. The previous
discussion is included below.

41

&&

PREV DISCUSSION... /Issued 401 AM EDT Wed Sep 26 2018/

LONG TERM /Thursday Night through Tuesday/...

Models in good agreement for the first half of the extended
portion showing frontal boundary sagging through the area into
Friday afternoon. Precipitable water will be in excess of 2 inches
and although instability will tend to be on the weak side, a
subtle shortwave will make up for this adding lift to a saturated
environment. All this leads to high end chance to low end likely
for northern portions.

GFS is aggressive in sinking front well into Central GA through
Sat afternoon but ECMWF continues to lag the front just a bit but
also shows some displacement to the south from previous runs. Not
buying off on front making it this far just yet as models have
shown a wide variance the past couple days in positioning of
front. Will keep in low end chance for the northern tier for now
with mid range chance for southern sections.

High pressure builds in from the Carolinas with a wedge like
feature into early next week. Again, the GFS is more aggressive
with the dry air and will lean toward the slightly wetter ECMWF
for now which keeps in slight to low end chance for the remainder
of the period.

Temperatures to remain above normal through the period although
some reduction in low temps possible by early next week given
drier air.

Deese

AVIATION...
18Z Update...
MVFR and VFR conditions exist across the area with SHRA/TSRA
ongoing around the taf sites. Have tempo for TSRA at all sites
from 18-23z as convection began earlier today, and could be pushed
later into the evening as precip could linger overnight. Winds
are currently W/SW and will remain fairly light through the
period, less than 10 kts. Winds should shift back S/SW by Thursday
morning. Gusty winds expected in/near any convection. MVFR/IFR
cigs and vsbys are possible Thursday morning across the metro taf
sites, but should lift to VFR by 16/17z.

//ATL Confidence...18Z Update...
Low to medium confidence on low cigs/vsbys Thursday AM. Medium
confidence on all other elements.

Reaves

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  85  68  83 /  50  70  60  50
Atlanta         71  83  70  83 /  50  70  60  50
Blairsville     65  74  63  76 /  70  80  70  60
Cartersville    68  80  67  81 /  70  80  70  50
Columbus        72  87  71  86 /  60  60  60  40
Gainesville     69  79  68  80 /  60  80  70  50
Macon           71  90  70  87 /  40  50  30  30
Rome            68  79  67  81 /  70  80  70  50
Peachtree City  69  84  68  83 /  50  70  60  40
Vidalia         73  91  72  90 /  40  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening for the following
zones: Bartow...Catoosa...Chattooga...Dade...Fannin...Floyd...
Gilmer...Gordon...Murray...Pickens...Polk...Towns...Union...
Walker...Whitfield.

&&

SHORT TERM...Reaves
LONG TERM....41
AVIATION...Reaves
Hazardous weather outlook, Sep 26, 4:03 PM EDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
403 PM EDT Wed Sep 26 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-272015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
403 PM EDT Wed Sep 26 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Rest of Today and Tonight...

...Flash Flood Watch In Effect Through Thursday Evening For
Portions of North and Northwest Georgia...

Periods of showers and thunderstorms are expected across the
northwest portions of the area today. Up to 5 inches of rain have
fallen across this area over the last 2 days. With additional
totals of 2 to 3 inches expected, isolated instances of flash
flooding will be possible.

This activity will spread southward to affect the Atlanta metro
and Central Georgia with numerous storms. A few storms could be
strong with gusty winds, frequent lightning, and locally heavy
rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous showers and thunderstorms are
expected daily through the week. A few strong storms will be
possible with gusty winds, frequent lightning and locally heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Sep 26, 5:08 PM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT WED SEP 26 2018

GAZ034-045>048-057>059-262145-
Butts GA-Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Jasper GA-
Newton GA-Henry GA-
508 PM EDT WED SEP 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTTS...WALTON...
ROCKDALE...SOUTHEASTERN DEKALB...SOUTHEASTERN GWINNETT...NORTHWESTERN
JASPER...NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 545 PM EDT...

At 506 PM EDT...a line of strong thunderstorms extended from near
Snellville to Conyers and Jackson, moving northeast at 20 mph.

  HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Conyers, Monroe, Covington, Snellville, Loganville, Social Circle,
Oxford, Lithonia, Porterdale, Walnut Grove, Newborn, Mansfield,
Jenkinsburg, Between, Jersey, Lakeview Estates, the Georgia
International Horse Park, Stewart, Mountain Park and Ola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3391 8376 3389 8376 3390 8375 3381 8368
      3338 8369 3331 8406 3358 8411 3386 8414
      3387 8388 3393 8380
TIME...MOT...LOC 2106Z 229DEG 19KT 3382 8405 3362 8395 3334 8397

WIND...40MPH
Special weather statement, Sep 26, 5:20 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
520 PM EDT WED SEP 26 2018

GAZ042-052-053-066-262200-
Coweta GA-Carroll GA-Troup GA-Heard GA-
520 PM EDT WED SEP 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COWETA...SOUTHEASTERN
CARROLL...NORTHEASTERN TROUP AND EASTERN HEARD COUNTIES UNTIL 600 PM
EDT...

At 519 PM EDT...a strong thunderstorm was near Powers Crossroads, or
near Franklin...moving northeast at 20 mph.

  HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Newnan, Franklin, Grantville, Whitesburg, Centralhatchee, Moreland,
East Newnan, Corinth, Plant Yates, Byers Crossroads, Arnco-Sargent,
Powers Crossroads, Handy, Seaton Lake, Dunaway Gardens, Plant
Wansley, Harrisonville, Roscoe and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3356 8498 3352 8482 3351 8482 3351 8481
      3349 8473 3328 8469 3317 8500 3331 8514
TIME...MOT...LOC 2119Z 229DEG 19KT 3329 8501

WIND...40MPH
Special weather statement, Sep 26, 5:35 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
535 PM EDT WED SEP 26 2018

GAZ024-025-262200-
Banks GA-Jackson GA-
535 PM EDT WED SEP 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR BANKS AND NORTHEASTERN JACKSON
COUNTIES UNTIL 600 PM EDT...

At 535 PM EDT...a strong thunderstorm was over Maysville, or 8 miles
southwest of Homer...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jefferson, Commerce, Homer, Maysville, Gillsville and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3438 8338 3432 8339 3426 8334 3425 8334
      3423 8335 3417 8356 3423 8370 3430 8362
      3432 8365 3433 8365 3443 8352
TIME...MOT...LOC 2135Z 248DEG 15KT 3426 8361

WIND...50MPH
Special weather statement, Sep 26, 5:36 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT WED SEP 26 2018

GAZ036-037-047>050-059-060-262215-
Morgan GA-Putnam GA-Walton GA-Jasper GA-Clarke GA-Oconee GA-
Newton GA-Greene GA-
536 PM EDT WED SEP 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHWESTERN PUTNAM...
WALTON...NORTHERN JASPER...SOUTHWESTERN CLARKE...OCONEE...EASTERN
NEWTON AND NORTHWESTERN GREENE COUNTIES UNTIL 615 PM EDT...

At 534 PM EDT...a line of strong thunderstorms extended from
Loganville to near Social Circle to near Mansfield, moving east at
35 mph.

  HAZARD...40 to 50 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Monroe, Covington, Eatonton, Madison, Watkinsville, Loganville,
Social Circle, Walnut Grove, Bogart, Rutledge, Newborn, North High
Shoals, Mansfield, Bostwick, Between, Good Hope, Shady Dale, Bishop,
Buckhead and Jersey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3399 8341 3381 8329 3376 8328 3375 8324
      3373 8323 3333 8330 3336 8383 3361 8385
      3385 8390 3389 8385 3391 8376 3389 8376
      3390 8373 3392 8368 3391 8365 3396 8356
TIME...MOT...LOC 2134Z 257DEG 29KT 3386 8384 3362 8371 3336 8374

WIND...50MPH
Special weather statement, Sep 26, 7:27 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT WED SEP 26 2018

GAZ052-066-270030-
Troup GA-Heard GA-
727 PM EDT WED SEP 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR TROUP AND HEARD COUNTIES UNTIL
830 PM EDT...

At 727 PM EDT...a line of strong thunderstorms was along a line
extending from Texas to near West Point...and moving east at 35 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
LaGrange, Franklin, West Point, Hogansville, Ephesus, Centralhatchee,
Corinth, Mountville, Cannonville, Louise, Rocky Point, Piedmont
Heights, Harrisonville, Hillcrest, Big Springs, Wares Crossroads,
Glenn, State Line Park, Powers Crossroads and Abbottsford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3343 8501 3328 8496 3328 8495 3323 8494
      3322 8491 3306 8486 3288 8486 3287 8498
      3287 8519 3340 8529
TIME...MOT...LOC 2327Z 252DEG 32KT 3326 8520 3287 8513
Special weather statement, Sep 26, 7:46 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
746 PM EDT WED SEP 26 2018

GAZ061-270015-
Hancock GA-
746 PM EDT WED SEP 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR HANCOCK COUNTY UNTIL 815 PM
EDT...

At 746 PM EDT...a strong thunderstorm was near Shoulderbone, or near
Sparta...moving northeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sparta, Springfield, Shoulderbone, Powelton, Devereux and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3319 8310 3329 8315 3345 8298 3345 8295
      3344 8294 3344 8289 3341 8283 3339 8283
      3339 8282 3332 8279 3332 8280 3329 8278
      3327 8278
TIME...MOT...LOC 2346Z 234DEG 17KT 3328 8307

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 3:44 AM EDTFlash Flood WatchFFCBartow, Catoosa, Chattooga, Dade, Fannin, Floyd and 9 more40 hr
Sep 26, 1:38 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Walker37 min
Sep 26, 3:05 PM EDTSpecial Weather StatementFFCCarroll25 min
Sep 26, 4:17 PM EDTSpecial Weather StatementFFCClayton28 min
Sep 26, 4:24 PM EDTSpecial Weather StatementFFCTroup36 min
Sep 26, 4:35 PM EDTSpecial Weather StatementFFCHenry40 min
Sep 26, 4:53 PM EDTSpecial Weather StatementFFCGwinnett37 min
Sep 26, 5:08 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton37 min
Sep 26, 5:08 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson29 min
Sep 26, 5:20 PM EDTSpecial Weather StatementFFCCoweta40 min
Sep 26, 5:35 PM EDTSpecial Weather StatementFFCBanks25 min
Sep 26, 5:36 PM EDTSpecial Weather StatementFFCMorgan, Oconee, Walton39 min
Sep 26, 7:27 PM EDTSpecial Weather StatementFFCHeard, Troup63 min
Sep 26, 7:46 PM EDTSpecial Weather StatementFFCHancock29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.